Social Anxiety Support Forum banner
1 - 7 of 7 Posts

·
baclofen enthusiast
Joined
·
2,748 Posts
Discussion Starter · #1 ·
so I'm on week 6 of Efexor and I've raised it to 112,5 seven days ago, and yesterday I felt surprisingly calm and relaxed, quite smiley also, so I thought that the medication was starting to kick in but then today my moods turned to worse than usual, I started feeling anxious and hopeless, so I took a benzo and then 1g phenibut but neither could calm me down.
I called my physician on the phone he said we all have bad and good days and told me to resort to benzos when I feel bad and also that my ideal Efexor dosage should be 150... Well then I start to really dislike this drug, Cymbalta was weak and made me sleepy but at least kept my moods stable, so when the pdoc comes back from vacation I'm gonna ask for something else, or should I wait some more? But it's gonna take forever...
 

·
Registered
Joined
·
795 Posts
6 weeks is not long enough to get the full effect from a med, an 150mg should be the dose after 75mg , who put you on the dose your on. Quit the med now ,an you will have to detox , then wait 2 to 3weeks before starting another med unless its another snri. Quit now an you may be a day or a month from remission an you will never know. Thats how you get really ill , med hoping:yes
 

·
Registered
Joined
·
5,337 Posts
Maybe the Efexor is not lasting long enough in your system and your crashing.
Or perhaps it's a sign of underlying Bipolar disorder and efexor is elevating you into a mixed state, I'm not really sure, but those seem like the most logical candidates as to why efexor could be causing mood swings.
 

·
baclofen enthusiast
Joined
·
2,748 Posts
Discussion Starter · #6 ·
Maybe the Efexor is not lasting long enough in your system and your crashing.
Or perhaps it's a sign of underlying Bipolar disorder and efexor is elevating you into a mixed state, I'm not really sure, but those seem like the most logical candidates as to why efexor could be causing mood swings.
if so, that'd be really troublesome forasmuch as my physician wants me on venlafaxine and I can ill afford to turn bipolar due to a wrong med.
Anyway, by yesterday's evening the depressive episode settled and now I'm fine again, maybe also thanks to amisulpride which always helps a lot.
 

·
Registered
Joined
·
795 Posts
if so, that'd be really troublesome forasmuch as my physician wants me on venlafaxine and I can ill afford to turn bipolar due to a wrong med.
Anyway, by yesterday's evening the depressive episode settled and now I'm fine again, maybe also thanks to amisulpride which always helps a lot.
I have never heard a drug make you bipolar , help you if you are yes. :roll
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top